Alert archive / New Jersey / Gale Watches in 2025
Gale Watch 16, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this gale watch at Oct 26, 2025, 3:00 PM EDT. It took effect at Oct 28, 2025, 4:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Oct 26, 2025, 3:00 PM EDT (19:00 UTC)
- In effect from
- Oct 28, 2025, 4:00 AM EDT
- Expired
- Oct 27, 2025, 2:21 PM EDT
- In force
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
756 WHUS71 KPHI 261900 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 300 PM EDT Sun Oct 26 2025 ANZ454-455-270900- /O.NEW.KPHI.GL.A.0016.251028T0800Z-251029T1000Z/ Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 300 PM EDT Sun Oct 26 2025 ...GALE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH LATE TUESDAY NIGHT... * WHAT...Northeast winds 20 to 30 kt with gusts up to 35 kt and seas 6 to 11 ft possible. * WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...From late Monday night through late Tuesday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ ANZ451>453-270900- /O.NEW.KPHI.GL.A.0016.251028T0800Z-251029T1000Z/ Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 300 PM EDT Sun Oct 26 2025 ...GALE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH LATE TUESDAY NIGHT... * WHAT...Northeast winds 20 to 25 kt with gusts up to 35 kt and seas 7 to 10 ft possible. * WHERE...Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm, Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm and Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm. * WHEN...From late Monday night through late Tuesday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ ANZ450-270900- /O.NEW.KPHI.GL.A.0016.251028T0800Z-251029T1000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- 300 PM EDT Sun Oct 26 2025 ...GALE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH LATE TUESDAY NIGHT... * WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 ft possible. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm. * WHEN...From late Monday night through late Tuesday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ ANZ431-270900- /O.NEW.KPHI.GL.A.0016.251028T0800Z-251029T1000Z/ Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 300 PM EDT Sun Oct 26 2025 ...GALE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH LATE TUESDAY NIGHT... * WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and rough waters possible. * WHERE...Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...From late Monday night through late Tuesday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ MJL
3 follow-up statements
222 WHUS71 KPHI 262135 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 535 PM EDT Sun Oct 26 2025 ANZ454-455-271000- /O.CON.KPHI.GL.A.0016.251028T0800Z-251029T1000Z/ Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 535 PM EDT Sun Oct 26 2025 ...GALE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH LATE TUESDAY NIGHT... * WHAT...Northeast winds 20 to 30 kt with gusts up to 35 kt and seas 6 to 11 ft possible. * WHERE...Coastal waters from Cape May NJ to Fenwick Island DE out 20 nm. * WHEN...From late Monday night through late Tuesday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ ANZ451>453-271000- /O.CON.KPHI.GL.A.0016.251028T0800Z-251029T1000Z/ Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 535 PM EDT Sun Oct 26 2025 ...GALE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH LATE TUESDAY NIGHT... * WHAT...Northeast winds 20 to 25 kt with gusts up to 35 kt and seas 7 to 10 ft possible. * WHERE...Coastal waters from Manasquan Inlet to Cape May NJ out 20 nm. * WHEN...From late Monday night through late Tuesday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ ANZ450-271000- /O.CON.KPHI.GL.A.0016.251028T0800Z-251029T1000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- 535 PM EDT Sun Oct 26 2025 ...GALE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH LATE TUESDAY NIGHT... * WHAT...Northeast winds 20 to 25 kt with gusts up to 35 kt and seas 5 to 8 ft possible. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm. * WHEN...From late Monday night through late Tuesday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ ANZ431-271000- /O.CON.KPHI.GL.A.0016.251028T0800Z-251029T1000Z/ Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 535 PM EDT Sun Oct 26 2025 ...GALE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH LATE TUESDAY NIGHT... * WHAT...Northeast winds 15 to 25 kt with gusts up to 35 kt and rough waters possible. * WHERE...Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...From late Monday night through late Tuesday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$
342 WHUS71 KPHI 270614 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 214 AM EDT Mon Oct 27 2025 ANZ430-272000- /O.NEW.KPHI.SC.Y.0098.251028T0800Z-251029T1000Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- 214 AM EDT Mon Oct 27 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TUESDAY TO 6 AM EDT WEDNESDAY... * WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and rough waters expected. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE. * WHEN...From 4 AM Tuesday to 6 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ454-455-272000- /O.CON.KPHI.GL.A.0016.251028T0800Z-251029T1000Z/ Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 214 AM EDT Mon Oct 27 2025 ...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH LATE TUESDAY NIGHT... * WHAT...Northeast winds 20 to 30 kt with gusts up to 35 kt and seas 7 to 10 ft possible. * WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...From late tonight through late Tuesday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ ANZ451>453-272000- /O.CON.KPHI.GL.A.0016.251028T0800Z-251029T1000Z/ Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 214 AM EDT Mon Oct 27 2025 ...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH LATE TUESDAY NIGHT... * WHAT...Northeast winds 20 to 25 kt with gusts up to 35 kt and seas 7 to 10 ft possible. * WHERE...Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm, Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm and Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm. * WHEN...From late tonight through late Tuesday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ ANZ450-272000- /O.CON.KPHI.GL.A.0016.251028T0800Z-251029T1000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- 214 AM EDT Mon Oct 27 2025 ...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH LATE TUESDAY NIGHT... * WHAT...Northeast winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 8 ft possible. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm. * WHEN...From late tonight through late Tuesday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ ANZ431-272000- /O.CON.KPHI.GL.A.0016.251028T0800Z-251029T1000Z/ Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 214 AM EDT Mon Oct 27 2025 ...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH LATE TUESDAY NIGHT... * WHAT...Northeast winds 15 to 25 kt with gusts up to 35 kt and rough waters possible. * WHERE...Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...From late tonight through late Tuesday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$
173 WHUS71 KPHI 271821 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 221 PM EDT Mon Oct 27 2025 ANZ454-455-280900- /O.UPG.KPHI.GL.A.0016.251028T0800Z-251029T1000Z/ /O.NEW.KPHI.GL.W.0025.251028T0800Z-251029T1000Z/ Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 221 PM EDT Mon Oct 27 2025 ...GALE WARNING IN EFFECT FROM 4 AM TUESDAY TO 6 AM EDT WEDNESDAY... * WHAT...Northeast winds 20 to 30 kt with gusts up to 35 kt and seas 7 to 10 ft expected. * WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...From 4 AM Tuesday to 6 AM EDT Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...Additional periods of gales may be possible late this week. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ ANZ451>453-280900- /O.UPG.KPHI.GL.A.0016.251028T0800Z-251029T1000Z/ /O.NEW.KPHI.GL.W.0025.251028T0800Z-251029T1000Z/ Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 221 PM EDT Mon Oct 27 2025 ...GALE WARNING IN EFFECT FROM 4 AM TUESDAY TO 6 AM EDT WEDNESDAY... * WHAT...Northeast winds 20 to 30 kt with gusts up to 35 kt and seas 7 to 10 ft expected. * WHERE...Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm, Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm and Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm. * WHEN...From 4 AM Tuesday to 6 AM EDT Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...Additional periods of gales may be possible late this week. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ ANZ450-280900- /O.UPG.KPHI.GL.A.0016.251028T0800Z-251029T1000Z/ /O.NEW.KPHI.GL.W.0025.251028T0800Z-251029T1000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- 221 PM EDT Mon Oct 27 2025 ...GALE WARNING IN EFFECT FROM 4 AM TUESDAY TO 6 AM EDT WEDNESDAY... * WHAT...Northeast winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 8 ft expected. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm. * WHEN...From 4 AM Tuesday to 6 AM EDT Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...Additional periods of gales may be possible late this week. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ ANZ431-280900- /O.UPG.KPHI.GL.A.0016.251028T0800Z-251029T1000Z/ /O.NEW.KPHI.GL.W.0025.251028T0800Z-251029T1000Z/ Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 221 PM EDT Mon Oct 27 2025 ...GALE WARNING IN EFFECT FROM 4 AM TUESDAY TO 6 AM EDT WEDNESDAY... * WHAT...Northeast winds 15 to 25 kt with gusts up to 35 kt and rough waters expected. * WHERE...Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...From 4 AM Tuesday to 6 AM EDT Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...Additional periods of gales may be possible late this week. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ ANZ430-280900- /O.CON.KPHI.SC.Y.0098.251028T0800Z-251029T1000Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- 221 PM EDT Mon Oct 27 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TUESDAY TO 6 AM EDT WEDNESDAY... * WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and rough waters expected. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE. * WHEN...From 4 AM Tuesday to 6 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ MJL
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale watch went out at Oct 26, 1:21 PM EDT, 1 hour 39 minutes earlier.
Area forecast discussion, Oct 26, 1:21 PM EDT, 1 hour 39 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 121 PM EDT Sun Oct 26 2025 .SYNOPSIS... An expansive area of high pressure centered to our north will continue to dominate our weather through Monday. Low pressure develops off the coast of the Carolinas later Monday before tracking out to sea to our south Tuesday. Then another low develops and moves northward through the area Wednesday night into Thursday. This low will move away to our north Friday into next Saturday. && .NEAR TERM /THROUGH TONIGHT/... After review of this morning's low temperatures across southeastern Pennsylvania, the 2025 growing season has ended for the following forecast zones: Berks County, Eastern Chester County, and Western Chester County. The full list of forecast zones that have ended the growing season for 2025 is available in our latest Public Information Statement. Previous discussion: The upper H5 trough remains across New England and into the northern Middle Atlantic region this morning. A few more weak shortwaves rotating thru it will cross PA/NJ later today as the upper low moves offshore New England tonight. At the surface, strong high pressure remains across the Great Lakes and southern Canada. Overall, today will be similar to Saturday with mostly sunny skies this morning and then mostly cloudy by late afternoon. No rain is expected today. Highs will again climb into the upper 50s/low 60s most spots. Winds will favor the North at 5 to 10 mph thru the day. Tonight, decreasing clouds overall with mostly clear skies North/West and partly cloudy for Delmarva and south NJ. Temperatures will be seasonably cool with upper 20s/low 30s N/W and upper 30s/low 40s S/E. Light NE winds overnight. && .SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/... An upper-level trough axis looks to cross our region during the day Monday. As this occurs, strong surface high pressure is across much of eastern Canada which then extends southward into our area. The placement of this surface high will result in northeast winds through the short term period. As some energy slides across the Southeast states late Monday into Tuesday, surface low pressure should develop off the coast of the Carolinas. This feature should mostly miss our area as it quickly tracks out to sea with the stronger flow aloft on the south side of a trough near the Canadian Maritimes. The one model that hugs it closer to the coast is the 0z NAM but it's an outlier. It is possible that within the onshore flow that some light showers, sprinkles or drizzle develops along the coast later Monday night into early Tuesday before spreading inland some during Tuesday. It may take some time though for the air mass to saturate with some initial stratus development, and therefore the shower/rain chances are of low confidence during this time frame. Northeast winds will also strengthen into Tuesday due to the gradient between the high to our north and the low off the coast. Along the coast winds should be 15 to 20 gusting 30 to 35 mph at times. Farther inland the winds will be more like 10 to 15 gusting to around 20 mph. Temperatures will continue to be on the cooler side of average with highs both Monday and Tuesday generally in the 50s. Lows will continue to be mostly in the 30s to low 40s. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... Summary...Deepening low pressure likely to affect the area later Wednesday into Thursday; Chilly conditions continuing. Synoptic Overview...A dynamic setup is forecast for the mid to late week time frame as a strong upper-level low looks to close off as it slides across the Gulf coast states Wednesday. This then ends up across the Mid-Atlantic and Northeast through Thursday before gradually weakening and shifting north Friday into the start of the weekend. At the surface, strong high pressure is forecast to be centered across much of eastern Canada Wednesday into Thursday before it shifts east. Low pressure sliding across the Tennessee Valley gives way to a new low off the coast of the Carolinas and this then moves northward across or near our area Thursday. The low then exits into Friday. The setup favors a storm, however the details regarding its strength and exact track remain uncertain. Unfortunately, this setup looks to result in long period of increasing onshore winds which will impact the coastal/back bay areas that were hard hit by the coastal storm a few weeks ago. For Wednesday and Thursday...At this time it's probable the area will be affected with rain and wind by a low pressure system during mainly the Wednesday night into Thursday timeframe. However there's still uncertainty regarding how this evolves. The upper-level flow is forecast to support a storm, however the timing and track could still change some given all the moving pieces. A strong upper-level trough that closes off is forecast to be pivoting across the Gulf coast states, which then translates into the Mid- Atlantic and Northeast through Thursday. An initial piece of energy should activate a surface low off the Carolina coast by Wednesday and this should track eastward out to sea. This however will already establish strengthening onshore flow due to strong high pressure centered well to our north. As the main closed low approaches, surface low pressure should develop and strengthen within an area of increasing divergence aloft and in an area potentially between dual upper-level jets. The strength of this low is also in question given the varying solutions in the model/ensemble guidance. There does however appear to be an increasing risk of a storm impacting our region during this time frame. Some guidance however has the low tracking inland to our west while some favors a track closer to the coast. Given the onshore flow which should increase to gale force for a period of time, our already sensitive coastal/back bay communities due to the coastal storm a few weeks ago could be hit hard once again with strong winds, coastal flooding and significant beach erosion. This will especially be the case if the low track remains near or off the coast, keeping the winds more northeasterly longer. The rainfall forecast is challenging as well as this will also depend on the track and if the system phases and results in a stronger surface low and therefore stronger forcing for ascent to bring a widespread rainfall to our entire region. We need the rain so this is something of interest for our entire region. Given the uncertainty with the timing, track and details, the only main change from the National Blend of Models (NBM) output was to increase the wind and wind gusts on land. For Friday and Saturday...As of now, low pressure should be exiting to our north to start Friday with a secondary surface trough or cold front sliding across our area. The upper-level trough should be gradually weakening and retreating northward with time, however remaining cyclonic flow with some cold air advection in the wake of the storm will keep temperatures on the chilly side. There may also be a lingering gusty wind, mainly on Friday, before the pressure gradient weakens some. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Rest of today (through 00Z)...VFR expected. There will be some mid level clouds this afternoon. Light North winds 5 to 10 knots much of the day. High confidence. Tonight...VFR expected. Mostly high clouds expected. Light North to Northeast winds. High confidence. Monday...VFR expected. High clouds with north to northeast winds around 5-10 kts. High confidence. Outlook... Monday night...Remaining VFR. Northeast winds begin to increase to 10-10 kts. Increasing mid-level clouds. Tuesday...Increasing clouds with MVFR cigs possible, especially for MIV and ACY. Wednesday and Thursday...Sub-VFR probable as rain develops. Gusty east to northeast winds probable, especially closer to the coast. && .MARINE... We'll continue to have light winds and gentle seas on the waters Sunday. Winds will be from the North or Northeast around 5 to 10 knots. Seas mostly around 2 ft. Fair today and tonight. Outlook... Monday...Small Craft Advisory conditions developing starting mainly at night. Tuesday through Thursday...Gale force wind gusts quite possible. Dangerous seas on the ocean building up to 10 feet. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && SYNOPSIS...Fitzsimmons/Gorse NEAR TERM...DeSilva/MJL/Staarmann SHORT TERM...Fitzsimmons/Gorse LONG TERM...Fitzsimmons/Gorse AVIATION...DeSilva/Fitzsimmons/Gorse/MJL/Staarmann MARINE...DeSilva/Fitzsimmons/Gorse
Hazardous weather outlook, Oct 26, 2:27 AM EDT, 12 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 227 AM EDT Sun Oct 26 2025 MDZ012-015-019-020-270630- Kent MD-Queen Annes-Talbot-Caroline- 227 AM EDT Sun Oct 26 2025 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY... This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Frost Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A low pressure system could bring strong winds and heavy rainfall during the middle to end of next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 2:50 PM EDT | Frost Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 5 more | 18 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.